# SDR ASAA2022120141147

- Difficulty date: December 1, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8110
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL WEB HAS SPOTS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED SILL WEB WITH NEW IAW B737-900 SRM 51-40-02-0G-0W=1 O=.050 R=.041 L=4 D=.009.
